# SDR 06FDEA0258

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, STA.629.00 THIRD STRINGER FROM REAR SPAR IS CRACKED.  *S/D*  REPAIRED LT WING, STA 629.00 THIRD STRINGER FROM REAR SPAR PER EA 7-5710-96299.
